MathSciNet Relay Station
MathSciNet bibliographic data
MR2191987 35J60 (35J20 58E05)
Afrouzi, G. A.; Brown, K. J. Positive mountain pass solutions for a semilinear elliptic equation with a sign-changing weight function. Nonlinear Anal. 64 (2006), no. 3, 409–416.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement